Panadol Extend is specially formulated to control the release of Paracetamol to give fast* yet long lasting relief of pain. It can provide up to 8 hours of relief of pain associated with osteoarthritis, backaches, mild to moderate joint and muscular aches such as sprains, strains and sports injuries.
Each caplet contains:
- Paracetamol = 665mg
Panadol Extend can be used for:
- Joint pains
- Muscular aches such as sprains, strains and sports injuries
How to use Panadol Extend:
|Adults & children over 12 years||2 caplets||Every 8 hours as required, do not exceed 6 caplets in 24 hours|
Not suitable for children below 12 years.
Do not take with any other products containing paracetamol at time same time.
Store at room temperate (25˚C–30˚C)
Keep out of reach of children
ALWAYS READ THE LABEL. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.
*Individual response varies